# SDR MALA040415

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 18,168 hours, 19,897 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 98149
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT DC GEN FELL OFF LINE AND WOULD NOT RESET.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED RIGHT DC STARTER GENERATOR IAW SF 340 AMM 24-31-05-4.  ALL CHECKS GOOD.  P/N ON OFF 23080-031, S/N ON 7552, S/N OFF 98149.
